Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is femodene and cystitis causing lost appetite bloating and sore breasts?

I ve been on femodene for 13 days and my side effects consist of a bloated stomach, the loss in desire to eat food, sore breasts and nausea, I am also suffering from frequent cases of cystitis which i have been frequent for many years. A few hours after sex last night i witnessed slight bleeding in the urine in the early hours of the morning alongside the infection with severe pains that felt like bruising and similar to that of a period. I am also contemplating on coming off this pill as i do not know if it is reacting with my body well due to the side effects. If i do decide to stop taking this pill am i still protected for the normal 7 days seeing as i will be coming off early.
Fri, 8 May 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You are taking oral contraceptives. You are facing side effects like bloating due to that progestin component. Kindly follow up with doctor, it causes clotting problems.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Suneel, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Nitrofurantoin


Is femodene and cystitis causing lost appetite bloating and sore breasts?

Hi, You are taking oral contraceptives. You are facing side effects like bloating due to that progestin component. Kindly follow up with doctor, it causes clotting problems. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Suneel, Internal Medicine Specialist